MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24690
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that a balloon rupture occurred.The patient had a 75% stenosis of the subclavian artery and underwent stent angioplasty.A 5.0mmx30mmx135cm (4f) sterling balloon catheter was advanced for dilatation.During the procedure at 8 atmospheres, the balloon ruptured.The procedure was completed with another of same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
B5 - describe event or problem: updated to include new information obtained.E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that a balloon rupture occurred.The patient had a 75% stenosis of the subclavian artery and underwent stent angioplasty.A 5.0mmx30mmx135cm (4f) sterling balloon catheter was advanced for dilatation.During the procedure at 8 atmospheres, the balloon ruptured.The procedure was completed with another of same device.There were no patient complications as a result of this event.It was further reported that the target lesion was moderately tortuous and moderately calcified subclavian artery.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24258055
Report Number2124215-2026-06331
Device Sequence Number15831049
Product Code LIT
UDI-Device Identifier08714729757122
UDI-Public(01)08714729757122(17)270821(10)34687298
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141150
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24690
Device Catalogue Number24690
Device Lot Number0034687298
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date03/05/2026
Date Device Manufactured08/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight78 KG